# SDR CA130705008

- Difficulty date: September 20, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cvac 580
- System (JASC): 2422 · AC Inverter
- Part: Static Inverter
- Part number: 1B8001G
- Condition: Failed
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

(CAN) DURING PRE-DEPARTURE GROUND CHECKS THE FLIGHT CREW WAS UNABLE TO APPLY INVERTER POWER.  TROUBLESHOOTING DETERMINED THAT THE INVERTER SYSTEM, 2 INVERTERS IN PARALLEL, WAS INOPERATIVE.  BOTH INVERTERS WERE REPLACED AND WHEN POWER WAS APPLIED IT WAS FOUND THAT BOTH DIRECTIONAL GYROS WERE NOT OPERATING AS A RESULT OF THE INVERTER SYSTEM FAILURE.  INSPECTION OF THE WIRING INSTALLATION WAS CARRIED OUT AND FOUND TO BE IAW THE APPLICABLE WIRING DIAGRAMS THE GYROS WERE REPLACED AND THE ACFT WAS RETURNED TO SERVICE.   THE INVERTER FAILURE WARNING LOGIC CIRCUIT DID NOT IDENTIFY THAT 1 OF THE INVERTERS IN THE PARALLEL SYS WAS NO LONGER OPERATIONAL.
